# SDR AALA20091102TUL06

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 59,645 hours, 21,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER FOUR DOOR UPPER GATE CRACKED.  INSTALLED NEW UPPER GATE PER ESO 90108.
